mirage

On the irreducibility of a truncated binomial expansion.

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

On the irreducibility of a truncated binomial expansion.

Show simple item record

dc.contributor.author Filaseta, Michael.
dc.contributor.author Kumchev, Angel.
dc.contributor.author Pasechnik, Dmitrii V.
dc.date.accessioned 2011-05-11T01:56:48Z
dc.date.available 2011-05-11T01:56:48Z
dc.date.copyright 2007
dc.date.issued 2011-05-11T01:56:48Z
dc.identifier.citation Filaseta, M., Kumchev, A., & Pasechnik, D. V. (2007). On the irreducibility of a truncated binomial expansion. Rocky mountains journal of Mathematics, 37(2), 455-464.
dc.identifier.uri http://hdl.handle.net/10220/6786
dc.description.abstract Abstract is not available in full text.
dc.language.iso en
dc.relation.ispartofseries Rocky mountains journal of Mathematics
dc.rights © 2007 Rocky Mountain Mathematics Consortium This paper was published in Rocky Mountain Journal of Mathematics and is made available as an electronic reprint (preprint) with permission of Rocky Mountain Mathematics Consortium. The paper can be found at: [DOI: http://dx.doi.org/10.1216/rmjm/1181068761]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
dc.subject DRNTU::Science::Mathematics::Applied mathematics.
dc.title On the irreducibility of a truncated binomial expansion.
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.1216/rmjm/1181068761
dc.description.version Published version

Files in this item

Files Size Format View
10. On the irre ... ted binomial expansion.pdf 130.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
On the irreducibility of a truncated binomial expansion. 377

Total downloads

All Bitstreams Views
10. On the irreducibility of a truncated binomial expansion.pdf 196

Top country downloads

Country Code Views
China 88
United States of America 70
Singapore 18
United Kingdom 3
France 2

Top city downloads

city Views
Beijing 71
Mountain View 52
Singapore 18
Redmond 3
Seattle 2

Downloads / month

  2014-10 2014-11 2014-12 total
10. On the irreducibility of a truncated binomial expansion.pdf 0 0 4 4